# SDR SWAA2023062167907

- Difficulty date: June 21, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,962 hours, 34,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY LIGHTING BATTERY PACK ONLY LAST 45 SECONDS BEFORE LIGHTS GO OUT.<[01] REMOVED AND REPLACED BATTERY PER M/M 33-51-06.
